Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having stiff back after a flu shot. Is it side effect?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
I had a flu shot 4 days ago I have had a stiff back for the last 24 h ours
Posted Sat, 7 Dec 2013 in General Health
Answered by Dr. Lohit K 1 hour later
Brief Answer: Common side effect. Plenty of fluid, NSAID Detailed Answer: Hi, Thanks for using XXXXXXX I went through the query and understood your concern. Flu shot may lead to side effects such as soreness at the site of the injection, muscle aching, fever, runny nose and feeling unwell which can last for up to several days. You need not to worry for it (stiff back) as it is common after injection. But I will be little concerned if you develop muscle weakness, unsteady gait, numbness, tingling, pain or paralysis of one or more limbs or the face. As this is the serious adverse effect and occur very rarely and should consult your doctor immediately. For now you can take NSAID like Ibuprofen 400mg with plenty of fluids and this may help you. Hope this information answered your query and is helpful for you. Feel free to ask if any related query and I will be glad to answer them. If you like my answers kindly rate it, and write a review as well. Wish you a very happy life and good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor